# SDR CALA2025041703924

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,618 hours, 25,284 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTEN LEFT EMERG OVERWING EXIT L2 ECAM CLEARED ON OWN CHECKED AND SECURED DOOR HANDLE COVER, FOLLOWED AMM 05-51-88 WHILE PERFORMING MAINTENANCE.
